# SDR SWIA200819698

- Difficulty date: May 26, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 18,584 hours, 25,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 489
- Condition: Discharged
- Location: Cabin
- Part time: 12,048 hours, 16,647 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT SEVERAL EMERGENCY EXIT SIGNS ARE INOP.  FLIGHT 5408 - REPLACED THE MIDDLE ELBP.  OPS CHECK GOOD.
